# SDR SWAA2021021841588

- Difficulty date: January 12, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spring
- Condition: Broken
- Location: Rt Wing Le Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 621BB LEADING EDGE LATCH SPRING RT WING (1 EA).  REPLACED LEADING EDGE LATCH SPRING ON ACCESS PANEL 621BB AT RT WING (1EA) IAW B737-700 SRM 51-40-02-0G-0.
